# SDR ZW0A0107302

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 43,402 hours, 9,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 97F9705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE NUMBER 3 CABIN DOOR, LH AND RH SIDE. REPAIRED BROKEN CONNECTOR PIN AT THE LH SIDE NUMBER 3 DOOR.  CHECK-C 1-27-01 LAX.  --CLOSED--
